MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700977
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
During prep with the patient on the table, a communication issue occurred and the procedure was cancelled.The media converter, power supply for the media converter, fiber and ethernet cables were exchanged and the issue remained.The amplifier was then disconnected 3 times which did not resolve the issue and the procedure was cancelled.
 
Additional Manufacturer Narrative
One claris display workstation was received for evaluation.Visual inspection revealed normal wear and tear on the external chassis.Power was applied to the dws, and the dws passed the power-on-self-test (post).The dws loaded the operating system, then the workmate claris application successfully.Communication with a test claris amplifier was confirmed and no anomalies were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the reported communication issue and subsequent cancellation remains unknown as it could not be duplicated.
 
Additional Manufacturer Narrative
Additional information: d4, g3, h2, h11.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
WORKMATE¿ CLARIS¿ COMPUTER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18048329
Report Number2184149-2023-00219
Device Sequence Number12619323
Product Code DQK
UDI-Device Identifier05415067009777
UDI-Public(01)05415067009777(21)15115432(10)4799951
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700977
Device Catalogue NumberH700977
Device Lot Number8572796
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer01/25/2024
06/11/2024
07/10/2024
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date01/25/2024
06/20/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown